# SDR CA040902005

- Difficulty date: June 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 16,297 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN522
- Condition: Sheared
- Location: Scissor Link
- Part time: 16,432 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) BOLT SHEARED ON TAKEOFF. THIS IS BOLT FROM OTHER GEAR HAS SAME TOTAL TIME.
